Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the global behavior of differential equations on two-dimensional manifolds
HTML articles powered by AMS MathViewer

by Felix Haas PDF
Proc. Amer. Math. Soc. 4 (1953), 630-636 Request permission
References
  • Felix Haas, A theorem about characteristics of differential equations on closed manifolds, Proc. Nat. Acad. Sci. U.S.A. 38 (1952), 1044–1047. MR 51387, DOI 10.1073/pnas.38.12.1044
  • A. Denjoy, Sur les courbes définies par les équations différentielles à la surface du tore, J. Math. Pures appl. (9) vol. 11 (1932) pp. 333-375.
  • Carl Ludwig Siegel, Note on the differential equations on the torus, Ann. of Math. (2) 46 (1945), 423–428. MR 13177, DOI 10.2307/1969161
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X
  • Retrieve articles in all journals with MSC: 36.0X
Additional Information
  • © Copyright 1953 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 4 (1953), 630-636
  • MSC: Primary 36.0X
  • DOI: https://doi.org/10.1090/S0002-9939-1953-0056776-X
  • MathSciNet review: 0056776